# SDR MWEA97453

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Mis Repaired
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, GALLEY DOOR BEAM NR 1 HAS INCORRECT REPAIR.  MAINT REMOVED AND REPLACED IAW SRM 52-05 FIG 25.
